# SDR HNAA2024051400368

- Difficulty date: April 15, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032945 LH OMEGA BEAM CORRODED ON INBD WEB AT FR29.  REPAIRE IAW IAW ETD2024-145-011455 REV. A AND PIEDMONT EO1-53-24-0271.
